# SDR 97ZZZX3662

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Press Transducer
- Part number: IPT20RT1100080G
- Condition: Failed
- Location: M/R Gearbox
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRANSDUCER DROPPED FROM 2.5 TO 1.0 BARS IN-FLIGHT.  REF:  RMA NR R011617.  REMOVED AND REPLACED.
